MAUDE Adverse Event Report: ARTHREX, INC. 2.6 MM KNOTLESS FIBERTAK ANCHOR; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. 2.6 MM KNOTLESS FIBERTAK ANCHOR; NON-DEGRADABLE FIXATN FASTENER
Model Number 2.6 MM KNOTLESS FIBERTAK ANCHOR
Medical Device Problem Codes Defective Device (2588); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that apparently a failure with the reported devices has occurred during a surgery.However it was reported that the surgeon had to change the procedure to be able to finish the surgery successfully.There was no harm for patient, operator or third party reported.No further information received.
 
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h6.
 
Event or Problem Description
***update dw 18-jul-2024: further information was provided that the requested translation was forwarded and registered in (b)(4).The following translation was made available.It was reported that during an arthroscopic shoulder surgery the implant pulled out of the prepared channel.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.Upon visual inspection, it was noted that the anchor was returned and pulled out from the device.One of the tails was pulled from the original assembly.The distal end of the shaft was bent and one of the tips of the shaft was broken off.Functional testing was not performed due to damage to the device.The method of bone preparation and the quality of the bone encountered were not provided.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.Per dfu-0054-eo rev 5 - e warning -7.Avoid excessive impaction during anchor insertion as this could lead to inserter damage and/or breakage.If insertion resistance is encountered, do not impact harder.Replace the implant and repeat the drilling/insertion process.

Brand Name
2.6 MM KNOTLESS FIBERTAK ANCHOR
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19701528
Report Number1220246-2024-06658
Device Sequence Number18086683
Product Code MBI
UDI-Device Identifier00888867290952
UDI-Public00888867290952
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K232973
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.6 MM KNOTLESS FIBERTAK ANCHOR
Device Catalogue NumberAR-3641-1
Device Lot Number15185655
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Supplement Date Received by Manufacturer07/18/2024
10/04/2024
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date08/15/2024
10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown